Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What are the dos and donts for vertigo ?

1) age - 27 2) students using computer a lot 3) i have been suffering vertigo for 6 months and it becomes worse. I wonder whether using computer can worsen my vertigo?
Asked On : Tue, 8 Mar 2011
Answers:  2 Views:  635
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

There are many reasons to get vertigo, you need to answer few more questions:
1. When do you get this vertigo?
2. Are you a male or female?
3. Do you any associated illness?
4. Any neck pain?
5. Refractive errors?
6. Any bleeding episodes?
7. Whether on any medications?

Dr. Naveen Kumar
Answered: Tue, 8 Mar 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
Sitting bent over the computer can indirectly cause vertigo.Your neck muscles spasm and cause spondylosis and vertigo.There can be other causes also but since you have long term use of computers in your history i suggest you get that rectified first.Try physical therapy for you neck muscles.If after sometime,you still have vertigo other causes like ear problems,blood pressure,neurological problems have to be ruled out.
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor